# SDR AWXA200501489

- Difficulty date: December 6, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON LT OUTBOARD SEAT TRACK AT FS 40+12".  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 36 TO FS 41 AND Y1292 IAW AIRBUS 320 SRM 51-72-11.
